CureZone   Log On   Join
Re: Unusual side effect of iodine supplementation
 
want2beclean Views: 4,145
Published: 13 years ago
 
This is a reply to # 850,790

Re: Unusual side effect of iodine supplementation


I am glad you brought that up - I noticed the same thing, as well as a slight increase in my libido. I quit using progesterone creme, too, but did add in DHEA formula for women, which has also added into the libido and balance factor - my health person recommended it to help with the adrenals. I told her I was using Iodine, but it didn't change her mind about telling me to us the DHEA. I did notice more secretion, and it is clean, and wonderful, especially as I am 44 and menopausal due to hysterectomy and a discontinuation of the synthetic hormone I was taking several years ago.

ALSO, I have always had very sore breasts-the kind that really hurt when someone hugs you or when you take off your bra, and I am now going on a week of no pain. It is a miracle I swear - I have been supplementing for about 2 months. 1 more month and I guess I will go down to maintenance dose and see what happens. I am at 6 drops 2 X day - little red pimples, headache etc - using vitamin C, selenium and Sea Salt .
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  curezone.com

0.375 sec, (1)